Riccati differential equationswith elliptic coefficients II

Katsuya Ishizaki, Ilpo Laine, Shun Shimomura, Kazuya Tohge

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We study a Riccati differential equation whose coefficient is expressible in terms of a special Weierstrass pe-function. We show that all the solutions are meromorphic, and examine the periodicity of them.

Original languageEnglish
Pages (from-to)99-108
Number of pages10
JournalTohoku Mathematical Journal
Issue number1
Publication statusPublished - 2003
Externally publishedYes


  • Meromorphic function
  • Riccati equation
  • Weierstrass ℘ function

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Riccati differential equationswith elliptic coefficients II'. Together they form a unique fingerprint.

Cite this